# SDR SWAA2014071429978

- Difficulty date: May 20, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0200200005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT LENS AFT OF DOOR CRACKED.  R & R LIGHT IAW AMM.
